# SDR 2007FA0000657

- Difficulty date: June 29, 2007
- Submitted: July 25, 2007
- Operation: General aviation
- Aircraft: N411BG
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527004
- System (JASC): 2720 · Rudder Control System
- Part: Roll Pin
- Part number: 480572
- Condition: Sheared
- Location: Rudder Pedal
- Part time: 5,362 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS RT RUDDER PEDAL ROLL PINS SHEARED.  REFERENCE IPC PN 761792, FIG. 103, INDEX 14, PN 480572.  FAILURE MAY CAUSE LOSS OF DIRECTIONAL CONTROL OR BRAKING ACTION DURING GROUND OPERATION.  (K)
